RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kaveh, Kiumars

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:78
Abstract pages:751
Full texts:31
References:223
E-mail: ,

http://www.mathnet.ru/eng/person60573
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. Kiumars Kaveh, Askold Khovanskii, “Convex bodies and multiplicities of ideals”, Tr. Mat. Inst. Steklova, 286 (2014),  291–307  mathnet  elib; Proc. Steklov Inst. Math., 286 (2014), 268–284  isi  elib  scopus
2012
2. Kiumars Kaveh, Askold G. Khovanskii, “Convex bodies associated to actions of reductive groups”, Mosc. Math. J., 12:2 (2012),  369–396  mathnet  mathscinet  zmath  isi
2011
3. Kiumars Kaveh, A. G. Khovanskii, “Newton polytopes for horospherical spaces”, Mosc. Math. J., 11:2 (2011),  265–283  mathnet  mathscinet  isi
2010
4. Kiumars Kaveh, A. G. Khovanskii, “Mixed volume and an extension of intersection theory of divisors”, Mosc. Math. J., 10:2 (2010),  343–375  mathnet  mathscinet  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020